PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 530-542
Tytuł artykułu

Asymptotic purity for very general hypersurfaces of ℙn × ℙn of bidegree (k, k)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a complex irreducible projective variety, the volume function and the higher asymptotic cohomological functions have proven to be useful in understanding the positivity of divisors as well as other geometric properties of the variety. In this paper, we study the vanishing properties of these functions on hypersurfaces of ℙn × ℙn. In particular, we show that very general hypersurfaces of bidegree (k, k) obey a very strong vanishing property, which we define as asymptotic purity: at most one asymptotic cohomological function is nonzero for each divisor. This provides evidence for the truth of a conjecture of Bogomolov and also suggests some general conditions for asymptotic purity.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
2
Strony
530-542
Opis fizyczny
Daty
wydano
2012-04-01
online
2012-01-18
Twórcy
autor
Bibliografia
  • [1] Andreotti A., Grauert H., Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 1962, 90, 193–259
  • [2] Bogomolov F., personal communication
  • [3] Bogomolov F., De Oliveira B., Hyperbolicity of nodal hypersurfaces. J. Reine Angew. Math., 2006, 596, 89–101 http://dx.doi.org/10.1515/CRELLE.2006.053
  • [4] Bott R., Homogeneous vector bundles, Ann. of Math., 1957, 66(2), 203–248 http://dx.doi.org/10.2307/1969996
  • [5] Bouche T., Two vanishing theorems for holomorphic vector bundles of mixed sign, Math. Z., 1995, 218(4), 519–526 http://dx.doi.org/10.1007/BF02571920
  • [6] Boucksom S., On the volume of a line bundle. Internat. J. Math., 2002, 13(10), 1043–1063 http://dx.doi.org/10.1142/S0129167X02001575
  • [7] Burr M.A., Asymptotic Cohomological Vanishing Theorems and Applications of Real Algebraic Geometry to Computer Science, PhD thesis, Courant Institute of Mathematical Sciences, New York University, 2010
  • [8] Cutkosky S.D., Zariski decomposition of divisors on algebraic varieties. Duke Math. J., 1986, 53(1), 149–156 http://dx.doi.org/10.1215/S0012-7094-86-05309-3
  • [9] Cutkosky S.D., Srinivas V., Periodicity of the fixed locus of multiples of a divisor on a surface. Duke Math. J., 1993, 72(3), 641–647 http://dx.doi.org/10.1215/S0012-7094-93-07223-7
  • [10] Debarre O., Ein L., Lazarsfeld R., Voisin C., Pseudoeffective and nef classes on Abelian varieties, Compos. Math., 2011, 147(6), 1793–1818 http://dx.doi.org/10.1112/S0010437X11005227
  • [11] Demailly J.-P., Champs magnétiques et inégalités de Morse pour la d″-cohomologie, Ann. Inst. Fourier (Grenoble), 1985, 35(4), 189–229 http://dx.doi.org/10.5802/aif.1034
  • [12] Demailly J.-P., Holomorphic morse inequalities, In: Several Complex Variables and Complex Geometry. II, Santa Cruz, July 10–30, 1989, Proc. Sympos. Pure Math., 52, American Mathematical Society, Providence, 1991, 93–114
  • [13] Demailly J.-P., Holomorphic Morse inequalities and asymptotic cohomology groups: a tribute to Bernhard Riemann, Milan J. Math., 2010, 78(1), 265–277 http://dx.doi.org/10.1007/s00032-010-0118-3
  • [14] Demailly J.-P., A converse to the Andreotti-Grauert theorem, preprint available at http://arxiv.org/abs/1011.3635
  • [15] Demailly J.-P., personal communication, 2011
  • [16] Ein L., Lazarsfeld R., Mustaţă M., Nakamaye M., Popa M., Asymptotic invariants of line bundles, Pure Appl. Math. Q., 2005, 1(2), Special Issue: In memory of Armand Borel. I, 379–403
  • [17] de Fernex T., Küronya A., Lazarsfeld R., Higher cohomology of divisors on a projective variety, Math. Ann., 2007, 337(2), 443–455 http://dx.doi.org/10.1007/s00208-006-0044-4
  • [18] Fujita T., Approximating Zariski decomposition of big line bundles, Kodai Math. J., 1994, 17(1), 1–3 http://dx.doi.org/10.2996/kmj/1138039894
  • [19] Fulton W., Harris J., Representation Theory, Grad. Texts in Math., 129, Springer, New York, 1991 http://dx.doi.org/10.1007/978-1-4612-0979-9
  • [20] Hacon C., McKernan J., Xu C., On the birational automorphisms of varieties of general type, preprint available at http://arxiv.org/abs/1011.1464
  • [21] Hering M., Küronya A., Payne S., Asymptotic cohomological functions of toric divisors. Adv. Math., 2006, 207(2), 634–645 http://dx.doi.org/10.1016/j.aim.2005.12.007
  • [22] Iskovskikh V.A., Vanishing theorems, J. Math. Sci. (New York), 2001, 106(5), 3258–3268 http://dx.doi.org/10.1023/A:1017999124636
  • [23] Kollár J., Vanishing theorems for cohomology groups. In: Algebraic Geometry, Bowdoin, July 8–26, 1985, Proc. Sympos. Pure Math., 46(1), American Mathematical Society, Providence, 1987, 233–243
  • [24] Küronya A., Asymptotic Cohomological Functions on Projective Varieties, PhD thesis, University of Michigan, 2004
  • [25] Küronya A., Asymptotic cohomological functions on projective varieties, Amer. J. Math., 2006, 128(6), 1475–1519 http://dx.doi.org/10.1353/ajm.2006.0044
  • [26] Küronya A., Positivity on subvarieties and vanishing of higher cohomology, preprint available at http://arxiv.org/abs/1012.1102
  • [27] Lazarsfeld R., Positivity in Algebraic Geometry. I, Ergeb. Math. Grenzgeb. (3), 48, Springer, Berlin, 2004
  • [28] Lazarsfeld R., Positivity in Algebraic Geometry. II, Ergeb. Math. Grenzgeb. (3), 49, Springer, Berlin, 2004
  • [29] Mumford D., Abelian Varieties, Tata Inst. Fund. Res. Studies in Math., 5, Hindustan Book Agency, New Delhi, 2008
  • [30] Nakayama N., Zariski-Decomposition and Abundance, MSJ Mem., 14, Mathematical Society of Japan, Tokyo, 2004
  • [31] Siu Y.T., Some recent results in complex manifold theory related to vanishing theorems for the semipositive case, In: Arbeitstagung Bonn 1984, Max-Planck-Institut für Mathematik, Bonn, June 15–22, 1984, Lecture Notes in Math., 1111, Springer, Berlin, 1985, 169–192
  • [32] Takayama S., Pluricanonical systems on algebraic varieties of general type, Invent. Math., 2006, 165(3), 551–587 http://dx.doi.org/10.1007/s00222-006-0503-2
  • [33] Tanimoto S., personal communication, 2009
  • [34] Totaro B., Line bundles with partially vanishing cohomology, preprint available at http://arxiv.org/abs/1007.3955
  • [35] Tsuji H., Pluricanonical systems of projective varieties of general type. I, Osaka J. Math., 2006, 43(4), 967–995
  • [36] Tsuji H., Pluricanonical systems of projective varieties of general type. II, Osaka J. Math., 2007, 44(3), 723–764
  • [37] Zariski O., The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math., 1962, 76(3), 560–615 http://dx.doi.org/10.2307/1970376
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0126-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.